See Alike in...

Alike App

Browser

AnonymouslySick

817d

I have neurocardiogenic syncope. It is usually triggered by immediate drastic temperature changes (such as hot shower to cold bathroom) or physical exertion in heat (standing in line when it is hot). My ears get this ringing sound and sound gets muffled. I get really hot, my heart rate increases, and I get extremely nauseous. My vision starts to narrow/tunnel and get fuzzy around the edges. I get extremely pale and need to sit immediately or risk passing out. This used to be daily but now just occasional. Has anyone experienced this, and if so, any suggestions/ideas for how to reduce episodes, especially when your trigger cannot be avoided?

    • MammaCookie

      726d

      Yes! I have a few ideas that helped me dramatically! If you haven't seen a neurologist, do so. Water alone isn't enough. Find an add in powder high is salt such as Liquid IV. Unfortunately they are a little pricy. Do an analysis on other areas of your health such as you sleep schedule, physical activity, and mental health. My heat sensitivity decreased after a few sessions with a really good therapist. The trigger is real, but my fear of heat also brought on more reaction that was required. My life because almost normal when I finally achieved overall good health. Unfortunately if feels like I'm walking a balance beam, if I forget to exercise, or eat a big surgery meal, it fall off and suffer. But I recognize that my condition is forcing me to live healthy and all humans should be doing that anyway.

    • wise

      816d

      I have the same issue! I was started on beta blockers for a different heart condition and it helped to control the syncope episodes. I still have episodes, but they're not as frequent or as bad as they used to be. As far as triggers go, do everything you can to reduce the impact of unavoidable triggers. put a space heater in the bathroom when you shower so the room isn't as cold when you get out, always carry a small fan and/or a bottle of water, wear lots of layers, just small stuff you can do to hopefully make the syncope a little easier to deal with

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion